Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 255, NWS Midland/Odessa, TX

October 8, 2015Brewster County, Jeff Davis County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 8, 2015, 1:19 AM CDT for Brewster County, Jeff Davis County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2015, 1:19 AM CDT (06:19 UTC)
Expired
Oct 8, 2015, 2:00 AM CDT
In force
41 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Brewster County, TX, Jeff Davis County, TX

The radar

The Midland/Odessa radar (KMAF), 216 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS54 KMAF 080619
SVRMAF
TXC043-243-080700-
/O.NEW.KMAF.SV.W.0255.151008T0619Z-151008T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
119 AM CDT THU OCT 8 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BREWSTER COUNTY IN SOUTHWESTERN TEXAS...
  SOUTHEASTERN JEFF DAVIS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 200 AM CDT

* AT 119 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOYS
  CAMP...OR 9 MILES WEST OF FORT DAVIS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT DAVIS...CAMP MITRE PEAK...BLOYS CAMP...INDIAN LODGE STATE
  PARK...DAVIS MOUNTAINS STATE PARK...ALPINE-CASPARIS MUNICIPAL
  AIRPORT...MCDONALD OBSERVATORY AND FORT DAVIS NATIONAL HISTORICAL
  SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3080 10364 3069 10347 3039 10342 3039 10380
      3041 10380 3041 10391 3046 10413 3067 10418
TIME...MOT...LOC 0619Z 265DEG 30KT 3054 10404 

HAIL...1.25IN
WIND...60MPH
 
$$

29
1 follow-up statement
355 
WWUS54 KMAF 080637
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
137 AM CDT THU OCT 8 2015

TXC043-243-080700-
/O.CON.KMAF.SV.W.0255.000000T0000Z-151008T0700Z/
BREWSTER TX-JEFF DAVIS TX-
137 AM CDT THU OCT 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF DAVIS COUNTIES...

AT 137 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT DAVIS...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT DAVIS...CAMP MITRE PEAK...INDIAN LODGE STATE PARK...DAVIS
MOUNTAINS STATE PARK...ALPINE-CASPARIS MUNICIPAL AIRPORT...MCDONALD
OBSERVATORY AND FORT DAVIS NATIONAL HISTORICAL SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3080 10364 3069 10347 3039 10342 3039 10380
      3041 10380 3041 10391 3047 10405 3069 10409
TIME...MOT...LOC 0637Z 265DEG 30KT 3055 10386 

HAIL...1.25IN
WIND...60MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 12:56 AM CDT, 23 minutes earlier.

Area forecast discussion, Oct 8, 12:56 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1256 AM CDT THU OCT 8 2015

.DISCUSSION...

Please see the 06Z aviation discussion below.

&&

.AVIATION...

Showers and thunderstorms are expected to persist across the area
through the forecast period. Winds will be variable and could
gust to 20-30kt with thunderstorms, and intermittent MVFR/IFR
conditions are expected to result from heavy rain, as well as for
several hours Thursday morning. Have not included mention of
thunderstorms beyond the first 6 hours of the forecast period due
to timing uncertainties, and while there may be some lulls in
precipitation, have maintained prevailing -SHRA through the
period.

&&

.PREV DISCUSSION... /issued 249 PM CDT WED OCT 7 2015/

DISCUSSION...
The main focus for the forecast package will continue to be the
potential for flooding/flash flooding across many areas over the
next couple of days... A Flash Flood remains for the western half of
the CWA Wednesday.

An upper low, currently located over southeast AZ, will continue its
slow progression E/SE today, overspreading large scale forcing for
ascent across the region through at least Thursday. Yesterday, a few
thunderstorms affected western zones as well as the Davis Mountain
regions during the afternoon/evening hours. Some of the storms were
heavy rain producers and as a result, the Rio Grande River at
Candelaria briefly rose above flood stage late last night. This may
be the beginning of what is to come over the next few days.

Will begin to see an uptick in showers and thunderstorms this
afternoon and tonight, particularly across SE NM, Upper Trans Pecos
and south through the Marfa Plateau and Rio Grande Valley. Similar
to yesterday, some storms could be severe through the evening hours
generally across the Van Horn and the Hwy 54 corridor/Rio Grande
Valley regions. A Severe Thunderstorm Watch is in effect for these
areas through 08/02Z. Regardless, heavy rainfall will continue to be
the main threat with 1-3" of rainfall possible across these areas
through Thursday morning. Flooding/flash flooding is expected
especially across urban areas and where soils are already saturated.
The axis of heaviest rain looks to shift south and east toward the
southern Permian Basin, Lower Trans Pecos and Big Bend regions
Thursday into Thursday night but depending on the exact placement of
the upper low, could see main precip area shift even farther south
for this time period. For now, will continue likely PoPs across
these areas. Potential impacts today through Friday may include;
flooded urban roadways and rural low water crossings, flooding of
low flowing arroyos/creeks and potentially rivers, including those
in SE NM. Reduced visibility in short distances may impact airports
and auto travel.

Friday, the upper low begins to retrograde west and rain chances
will shift south and decrease throughout the day. Clearing skies and
Drier weather expected this weekend and into the beginning of next
work week with the return of upper ridging. Below normal high
temperatures expected through Saturday due to rain/cloud cover then
temperatures are expected to rebound to above normal readings next
week.

MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
     ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Loving...Marfa Plateau...Martin...
     Midland...Pecos...Presidio Valley...Reagan...Reeves County
     and Upper Trans Pecos...Terrell...Upton...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES...
      Andrews...Big Bend Area...Crane...Davis/Apache Mountains
     Area...Dawson...Ector...Gaines...Glasscock...Guadalupe
     Mountains...Loving...Marfa Plateau...Martin...Midland...
     Pecos...Presidio Valley...Reagan...Reeves County and Upper
     Trans Pecos...Terrell...Upton...Van Horn and Highway 54
     Corridor...Ward...Winkler.

&&
Hazardous weather outlook, Oct 7, 2:23 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
223 PM CDT WED OCT 7 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
223 PM CDT WED OCT 7 2015 /123 PM MDT WED OCT 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CULBERSON...JEFF
DAVIS...AND PRESIDIO COUNTIES UNTIL 9 PM CDT...

THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT...MAINLY
OVER SOUTHEAST NEW MEXICO...AND SOUTH TO THE DAVIS AND APACHE
MOUNTAINS...WITH SEVERE THUNDERSTORMS POSSIBLE. STORMS THAT
BECOME SEVERE WILL BE ACCOMPANIED BY LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN THREAT WITH ANY
STORMS THAT DEVELOP...  ESPECIALLY ACROSS WESTERN PORTIONS OF THE
AREA.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE
PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL LOCATIONS
ALONG AND WEST OF THE PECOS RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES REMAIN HIGH THURSDAY...WITH THE FLASH FLOOD WATCH
IN EFFECT THROUGH THURSDAY EVENING FOR STORM TOTAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAIN
CHANCES WILL LINGER FRIDAY...CONTINUING THE THREAT FOR HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ALONG
AND WEST OF A CARLSBAD TO ALPINE LINE. ALSO...DECISION MAKERS
SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF FLOODING OF
URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER TRIBUTARIES.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 7, 8:37 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT WED OCT 7 2015

TXZ081-080215-
BIG BEND AREA TX-
837 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 915 PM CDT...

AT 837 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES SOUTHWEST OF ALTUDA...OR 22 MILES SOUTH OF ALPINE...MOVING EAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON...ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA AND ELEPHANT
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 2992 10375 3016 10375 3035 10306 2991 10303
TIME...MOT...LOC 0137Z 260DEG 21KT 3005 10360

29
Special weather statement, Oct 7, 9:16 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT WED OCT 7 2015

TXZ081-080300-
BIG BEND AREA TX-
916 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER AND
SOUTHWESTERN PECOS COUNTIES UNTIL 1000 PM CDT...

AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF MARATHON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON AND ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3011 10353 3038 10303 3033 10296 2994 10282
      2993 10343
TIME...MOT...LOC 0216Z 253DEG 16KT 3007 10337

29
Local storm report, Oct 7, 9:27 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
927 PM CDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             TOYAH                   31.32N 103.79W
10/07/2015  E1.00 INCH       REEVES             TX   PUBLIC

&&

CMR
Special weather statement, Oct 7, 9:36 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT WED OCT 7 2015

TXZ058-059-080315-
REEVES COUNTY AND UPPER TRANS PECOS TX-LOVING TX-
936 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...LOVING AND
NORTHWESTERN REEVES COUNTIES UNTIL 1015 PM CDT...

AT 936 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF TOYAH...OR 26 MILES WEST OF PECOS...MOVING NORTH
AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENTONE...TOYAH...RED BLUFF...RED BLUFF RESERVOIR...SLASH RANCH AND
ORLA.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 23 AND 35.

LAT...LON 3199 10401 3199 10334 3165 10348 3165 10361
      3163 10358 3164 10354 3162 10351 3159 10351
      3129 10362 3135 10407
TIME...MOT...LOC 0236Z 190DEG 38KT 3142 10395

10
Special weather statement, Oct 7, 10:37 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1037 PM CDT WED OCT 7 2015

TXZ075-081-082-080415-
TERRELL TX-BIG BEND AREA TX-PECOS TX-
1037 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TERRELL...CENTRAL
BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 1115 PM CDT...

AT 1036 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF LONGFELLOW...OR 20 MILES EAST OF MARATHON...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGFELLOW.

LAT...LON 2999 10292 3013 10305 3041 10273 3020 10253
TIME...MOT...LOC 0336Z 231DEG 17KT 3011 10292
Special weather statement, Oct 7, 11:32 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1132 PM CDT WED OCT 7 2015

TXZ074-080515-
DAVIS/APACHE MOUNTAINS AREA TX-
1132 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFF DAVIS COUNTY
UNTIL 1215 AM CDT...

AT 1132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR INDIAN LODGE STATE PARK...OR NEAR FORT DAVIS...MOVING NORTHEAST
AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT DAVIS...INDIAN LODGE STATE PARK...DAVIS MOUNTAINS STATE PARK...
STAR MOUNTAIN...MCDONALD OBSERVATORY AND FORT DAVIS NATIONAL
HISTORICAL SITE.

LAT...LON 3045 10401 3061 10412 3083 10379 3060 10363
TIME...MOT...LOC 0432Z 238DEG 15KT 3057 10400

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:17 PM CDTSpecial Weather StatementMAFCrane, Ector43 min
Oct 7, 7:22 PM CDTFlash Flood WarningMAFCulberson6 hr
Oct 7, 7:48 PM CDTSpecial Weather StatementMAFCulberson27 min
Oct 7, 7:50 PM CDTSpecial Weather StatementMAFJeff Davis40 min
Oct 7, 7:58 PM CDTSpecial Weather StatementMAFMidland47 min
Oct 7, 8:22 PM CDTRiver Flood WarningMAFPresidio72 hr
Oct 7, 8:37 PM CDTSpecial Weather StatementMAFBrewster38 min
Oct 7, 8:38 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves52 min
Oct 7, 9:16 PM CDTSpecial Weather StatementMAFBrewster44 min
Oct 7, 9:36 PM CDTSpecial Weather StatementMAFLoving, Reeves39 min
Oct 7, 9:37 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Oct 7, 10:25 PM CDTFlash Flood WarningMAFLoving, Reeves, Ward6 hr
Oct 7, 10:37 PM CDTSpecial Weather StatementMAF38 min
Oct 7, 11:31 PM CDTFlash Flood WarningMAFWard, Winkler6 hr
Oct 7, 11:32 PM CDTSpecial Weather StatementMAFJeff Davis43 min
Oct 8, 12:18 AM CDTAreal Flood AdvisoryMAFAndrews, Ector, Gaines3 hr
Oct 8, 2:38 AM CDTSpecial Weather StatementMAF67 min
Oct 8, 2:39 AM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Gaines, Martin3 hr
Oct 8, 2:41 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland3 hr
Oct 8, 4:19 AM CDTAreal Flood AdvisoryMAFLoving, Pecos, Reeves, Ward, Winkler4 hr
Oct 8, 5:03 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Glasscock, Howard, Martin, Midland and 2 more3 hr
Oct 8, 5:29 AM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Presidio, Reeves3 hr
Oct 8, 5:50 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Loving, Ward, Winkler3 hr
Oct 8, 6:24 AM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Oct 8, 6:40 AM CDTAreal Flood AdvisoryMAFPecos3 hr
Oct 8, 6:41 AM CDTFlash Flood WarningMAFJeff Davis, Presidio4 hr
Oct 8, 7:49 AM CDTSpecial Weather StatementMAFCrane26 min
Oct 8, 8:16 AM CDTAreal Flood AdvisoryMAFBrewster3 hr
Oct 8, 8:21 AM CDTSpecial Weather StatementMAFCrane39 min
Oct 8, 8:42 AM CDTFlash Flood WarningMAFBrewster, Pecos3 hr
Oct 8, 9:20 AM CDTFlash Flood WarningMAFJeff Davis, Pecos, Reeves4 hr
Oct 8, 10:43 AM CDTFlash Flood WarningMAFCulberson, Jeff Davis, Presidio6 hr
Oct 8, 10:50 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
Oct 8, 11:08 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton, Ward112 min
Oct 8, 11:33 AM CDTAreal Flood AdvisoryMAFReagan, Upton3 hr
Oct 8, 11:59 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
Oct 8, 12:10 PM CDTFlash Flood WarningMAFUpton4 hr
Oct 8, 12:41 PM CDTSpecial Weather StatementMAFMidland64 min
Oct 8, 12:58 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Oct 8, 1:23 PM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Oct 8, 2:38 PM CDTSpecial Weather StatementMAFTerrell52 min
Oct 8, 3:18 PM CDTAreal Flood AdvisoryMAFReagan3 hr
Oct 8, 3:20 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry4 hr
Oct 8, 4:36 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Oct 8, 4:36 PM CDTSpecial Weather StatementMAFBrewster39 min
Oct 8, 4:50 PM CDTRiver Flood WarningMAFPresidio23 hr
Oct 8, 5:06 PM CDTSpecial Weather StatementMAF39 min
Oct 8, 5:22 PM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster43 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster19 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.